# SDR SWIA2024090600821

- Difficulty date: August 21, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 42,422 hours, 30,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1414568 : DENT ON LOWER L/H SIDE OF NOSE FUSELAGE BETWEEN FS210.92 AND FS220.00 AND STGR 23L AND STGR 24L, DENT IS 0.115 INCHES DEEP BY 1.50 INCHES WIDE AND 1.75 INCHES LONG.  INSPECTED DENT FOUND TO BE OUT OF LIMITS PER SRM 53-11-01 AND 53-00-01   (FILED CLOSED)   REPAIRED DENT ON LOWER L/H SIDE OF NOSE FUSELAGE BETWEEN FS210.92 AND FS220.00 AND STGR 23L AND STGR 24L, IN REF. TO REO 670-53-11-2008, REV.--, DATED 2024-09-03. COMPLETED TASK CARD 51-900-1002-SKY AND M-337.
